# SDR ASAA2013071495600

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 18,563 hours, 5,754 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 6461
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,427 hours, 3,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND AT FL 360 LT AND RT DUCT PRESSURE SPLIT BY 20 PSI.  LT READS 45 PSI RT 25 PSI.  ACFT GROUNDED.  WHILE ACCOMPLISHING TASK CARD NG-36WC-00001 NR 2 ENGINE BLEED AIR SYS HEALTH CHECK, FOUND PRECOOLER CONTROL VALVE FAILED STEP F. (5),  FAILED TO MOVE FULLY OPEN OR WITHIN 30 DEGREES OF FULLY OPEN WHEN PC IS 3 PSIG OR GREATER.  R & R PCV REF AMM 36-12-02-400-801 AND PERFORMED INSTALLATION TEST AMM 36-12-02-400-801, STEP G. TEST PASSED.  PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST REF AMM 36-11-00-710-801 AS REPAIR CONFORMATION.  TEST PASSED.
